Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 7:45 PM EDT for Haralson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 7:45 PM EDT (23:45 UTC)
- Expired
- Jul 9, 2012, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228
WWUS82 KFFC 092345
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 9 2012
GAZ041-100015-
745 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARALSON COUNTY UNTIL 815 PM EDT...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUBANK LAKE...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE EUBANK LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3391 8516 3390 8504 3382 8504 3379 8505
3377 8513 3390 8520
TIME...MOT...LOC 2346Z 243DEG 4KT 3386 8511
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:51 PM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 9, 2:51 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT MON JUL 9 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY. THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT 1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN THE PRIMARY CONCERNS. AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY CONTINUING. 31 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION FOLLOWS... /ISSUED AT 415 AM EDT MON JUL 9 2012/ MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS A BIT FOR THE WEEKEND. 41/17 && .AVIATION... 18Z UPDATE... EXPECTING VFR CONDITIONS THROUGH THE PERIOD. CONVECTION SHOULD BE CONCENTRATED ACROSS FAR NORTH GEORGIA TODAY...GRADUALLY SPREADING SOUTH INTO THE METRO ATL AREA TONIGHT. MODELS DIFFER ON TIMING AND POSITION...BUT BELIEVE BEST CHANCES FOR ATL AREA WILL BE 20-00Z TODAY. EXPECT SOME CLEARING OVERNIGHT WITH GENERALLY SCT CONDITIONS...WITH INCREASING COVER INTO TUESDAY. PRECIP CHANCES SHOULD BE ON THE RISE TUESDAY...AND HAVE INDICATED PROB30 FOR AFTER 17-18Z. RAIN/THUNDER CHANCES CONTINUE TO INCREASE INTO TUESDAY NIGHT...JUST BEYOND THE VALID TAF PERIOD. WINDS SHOULD VARY BETWEEN WSW AND W...AT 8-11KTS TODAY...3-5KTS OVERNIGHT...AND THEN 7-10KTS AGAIN ON TUESDAY. SOME LOW END GUSTS ARE ALSO POSSIBLE. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS HIGH ON ALL ELEMENTS...EXCEPT FOR MODERATE ON TIMING OF TSRA. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 71 89 / 40 50 60 50 ATLANTA 74 92 73 88 / 30 40 50 60 BLAIRSVILLE 69 83 68 81 / 60 70 70 70 CARTERSVILLE 70 91 69 88 / 50 60 60 60 COLUMBUS 74 94 73 92 / 20 30 40 40 GAINESVILLE 73 90 71 86 / 50 60 70 60 MACON 73 96 72 93 / 20 30 30 40 ROME 71 92 71 90 / 60 60 60 60 PEACHTREE CITY 71 92 69 89 / 20 40 40 50 VIDALIA 77 96 74 94 / 20 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 9, 4:44 AM EDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT MON JUL 9 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .SYNOPSIS... WEAKENING HIGH PRESSURE WILL REMAIN OVER NORTH AND CENTRAL GEORGIA TODAY. MOISTURE WILL INCREASE OVER MUCH OF THE AREA AS A SURFACE BOUNDARY TO OUR NORTH BEGINS TO SAG SOUTHWARD TOWARD THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL... BRIEF WIND GUSTS AND FREQUENT LIGHTNING. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING HOWEVER THERE COULD BE A THUNDERSTORM AT MOST ANY TIME. .DISCUSSION... VERTICAL SHEAR WILL REMAIN WEAK...HOWEVER CAPE VALUES SHOULD INCREASE TO AROUND 2000 THIS AFTERNOON. THIS SHOULD SUPPORT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY WITH THE BEST CHANCES FOR THUNDERSTORMS FAVORING NORTH GEORGIA FOR MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 7:06 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT MON JUL 9 2012
GAZ062-092330-
706 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WARREN COUNTY UNTIL 730 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MESENA...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WARREN COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NORWOOD...CAMAK...WARRENTON...MESENA AND REESE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THE WARNING OVER
THE WESTERN PORTION OF WARREN COUNTY CONTINUES THROUGH 715 PM EDT.
&&
LAT...LON 3332 8269 3350 8274 3354 8261 3341 8254
3336 8254 3334 8251
TIME...MOT...LOC 2306Z 263DEG 2KT 3343 8261Special weather statement, Jul 9, 7:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT MON JUL 9 2012
GAZ027-092345-
711 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MADISON COUNTY UNTIL 745 PM EDT...
AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MADISON COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DANIELSVILLE...HARRISON AND PAOLI. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3408 8301
3407 8301 3411 8325 3425 8327 3425 8316
3427 8313 3427 8311
TIME...MOT...LOC 2311Z 279DEG 8KT 3418 8318Special weather statement, Jul 9, 7:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT MON JUL 9 2012
GAZ061-074-092345-
714 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON AND HANCOCK COUNTIES UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEVEREUX...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS WASHINGTON AND HANCOCK COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BEULAH...DEVEREUX...
LINTON...CULVERTON AND SPARTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3304 8281 3305 8305 3308 8305 3306 8307
3306 8310 3308 8312 3311 8312 3315 8309
3316 8314 3329 8313 3337 8283
TIME...MOT...LOC 2314Z 264DEG 4KT 3319 8302Local storm report, Jul 9, 7:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON JUL 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 3 W MADISON 33.60N 83.52W
07/09/2012 MORGAN GA EMERGENCY MNGR
MORGAN COUNTY EMA RELAYED A REPORT OF SEVERAL
TREES...MORE THAN 6 DOWN IN THE AREA.
&&
AGIBBSSpecial weather statement, Jul 9, 7:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON JUL 9 2012
GAZ032-033-043-044-100000-
732 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 800 PM EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWEETWATER CREEK STATE PARK...MOVING EAST AT
5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB...DOUGLAS AND FULTON COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE CHAPEL HILL...LITHIA SPRINGS...
AUSTELL...SWEETWATER CREEK STATE PARK...MABLETON...SANDTOWN...
BOLTON...BANKHEAD...CASCADE HEIGHTS...WEST END AND SIX FLAGS OVER
GEORGIA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3383 8440 3372 8440 3367 8448 3367 8475
3384 8472
TIME...MOT...LOC 2333Z 281DEG 4KT 3374 8463Special weather statement, Jul 9, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 9 2012
GAZ041-100015-
745 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARALSON COUNTY UNTIL 815 PM EDT...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUBANK LAKE...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE EUBANK LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3391 8516 3390 8504 3382 8504 3379 8505
3377 8513 3390 8520
TIME...MOT...LOC 2346Z 243DEG 4KT 3386 8511The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 52 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 9, 4:02 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 36 min |
| Jul 9, 4:31 PM EDT | Special Weather Statement | FFC | Bibb | 44 min |
| Jul 9, 4:53 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jul 9, 5:03 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 27 min |
| Jul 9, 5:05 PM EDT | Special Weather Statement | FFC | Oconee | 40 min |
| Jul 9, 5:16 PM EDT | Special Weather Statement | FFC | Morgan | 29 min |
| Jul 9, 5:22 PM EDT | Special Weather Statement | FFC | Wilkinson | 38 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| Jul 9, 5:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jul 9, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 9, 6:13 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 32 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Jul 9, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Morgan, Oconee, Walton | 53 min |
| Jul 9, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 49 min |
| Jul 9, 6:31 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 29 min |
| Jul 9, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 40 min |
| Jul 9, 6:37 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 9, 6:41 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 9, 6:42 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 9, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 38 min |
| Jul 9, 7:02 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Jul 9, 7:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 9, 7:06 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jul 9, 7:11 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Jul 9, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 25 min |
| Jul 9, 7:32 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 9, 7:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.